# SDR AALA200802454

- Difficulty date: September 27, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- Aircraft time: 60,275 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LGA INFLT T766/27SEP.  CREW REPORTED CABIN PRESSURE INDICATION AND PRESSURE CLIMB.  PERFORMED EMERGENCY DESCENT AND CABIN PRESSURE STABILIZED.  LANDED LGA WITHOUT INCIDENT.  REPLACED BOTH CABIN PRESSURE CONTROLLERS AND THE OUT FLOW VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPS.
